# SDR SWIA2019120946855

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,914 hours, 33,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SUPPORT ANGLE CRACKED ON AFT SIDE OF FS 621 LEFT SIDE AT APROX STRG14L MARKED (C-CHECK) RO 12/6/2019  REMOVED AND REPLACED  CRACKED SUPPORT ANGLE  WITH NEW ANGLE ON AFT SIDE OF FS 621 LEFT SIDE AT APROX STRG14L IAW SRM.
